# SDR 6CBA2022051522211

- Difficulty date: May 15, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N622AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1622
- Aircraft time: 5,392 hours, 5,036 cycles
- Engine: Pwc PT6A67P
- Engine time: 5,096 hours, 4,794 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Transmitter
- Part number: 9754421423
- Part serial: 0307
- Condition: Faulty
- Location: Zone 500
- Part time: 5,392 hours, 5,036 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PROBLEM : DURING TAKEOFF FROM KGAI THE FLIGHT CREW REPORTED THE FOLLOWING "“ INADVERTENT STALL WARNING AND SHAKER ON ROTATE” THE CREW DECLARED AN EMERGENCY, AND RETURNED TO KGAI LANDING WITHOUT INCIDENT.  RESOLUTION: TECHNICIANS IN KPSM FOUND THE LH AOA TRANSMITTER FAULTY. IT WAS “REMOVED AND REPLACED AOA TRANSMITTER IAW PILATUS AMM: 12-B-22-20-02-00A-920A-A. OPERATIONAL CHECKS, GOOD”
